# SDR CALA2025082007962

- Difficulty date: August 17, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N47330
- Make and model: Boeing 737-8
- Aircraft serial: 67588
- Aircraft time: 6,101 hours, 2,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR 1L BRACKET LOOSE. NEEDS ADJUSTMENT FOUND 1L DOOR GIRT BAR FWD FLOOR BRACKET SPRING LOADED RETAINING CLIP STUCK. CLEANED AND EXERCISED SPRING CLIP. OPS CHECK GOOD.
